# SDR N6WA20101004

- Difficulty date: October 24, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 13,147 hours, 9,169 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT HANDLE COVER AT 12 A/B WIL NOT STAY ON.  RESECURED EMEGENCY HANDLE COVER AT SEAT 12 A/B IN REF WITH AMM 25-26-09.
